# SDR SWAA2022011850323

- Difficulty date: December 6, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 312 AND STA 328 RBL 30' CRACKED ; / [01] REMOVED INTERCOSTAL AT MAIN CABIN FWD WET AREA STA 312 AND 328 RBL. 30 IAW B 737-700 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1; [03] OK TO INSTALL INTERCOSTAL; [04] INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA. 312 & 328; RBL 30; AS PER B-737-7 SRM 51-40-02-0G-0 & DWG. 141A5400.; [05] VERIFIED STEP 4. TASK C/W; [06] VERIFIED STEP 4. TASK C/W
